MathSciNet Relay Station
MathSciNet bibliographic data
MR1258882 60B15 (43A75 60J15)
Rosenthal, Jeffrey S. Random rotations: characters and random walks on ${\rm SO}(N)$. Ann. Probab. 22 (1994), no. 1, 398–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement